My doctor has ordered an blood test called "Anti TPO Microsomal AB". From what I have found searching the internet it is a test for a thyroid auto immune disorder. Is this correct? Also, I have crohn's disease and I am being treated with Remicade. Will the Remicade treatments or other daily meds like immuran effect the results of the Anti TPO test? She said the test wasn't urgent and to just get it done when I am at the lab for other bloodwork. Do I need to coordinate this to limit false results?
Yes, TPO (as well as Thyroglobulin Antibodies a.k.a. TgAb) is for looking at an auto-immune thyroid disorder. Guessing Hashimotos? Anyway, don't know the answer to your other questions...but wouldn't think meds would alter the antibody testing. That's a GUESS.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.